# SDR FDEA202002040265

- Difficulty date: February 4, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 87,449 hours, 31,877 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Access Door
- Part number: ANB74371
- Condition: Missing
- Location: Center Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ACCESS DOOR (152RT) ON CENTER CARGO DOOR  FAIRING FOR VENT DOOR HANDLE MISSING AT BLOCK-IN.   INSTALLED SERVICEABLE DOOR OPS CHECK NORMAL REF MM  CHAP 52-32-00-5.
